Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The genus one Gromov-Witten invariants of Calabi-Yau complete intersections

Author: Alexandra Popa
Journal: Trans. Amer. Math. Soc. 365 (2013), 1149-1181
MSC (2010): Primary 14N35
Published electronically: October 2, 2012
MathSciNet review: 3003261
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain mirror formulas for the genus 1 Gromov-Witten invariants of projective Calabi-Yau complete intersections. We follow the approach previously used for projective hypersurfaces by extending the scope of its algebraic results; there is little change in the geometric aspects. As an application, we check the genus 1 BPS integrality predictions in low degrees for all projective complete intersections of dimensions 3, 4, and 5.

References [Enhancements On Off] (What's this?)

  • [ABo] M. Atiyah and R. Bott, The moment map and equivariant cohomology, Topology 23 (1984), 1-28. MR 721448 (85e:58041)
  • [BCOV] M. Bershadsky, S. Cecotti, H. Ooguri, and C. Vafa, Holomorphic anomalies in topological field theories, Nucl. Phys. B405 (1993), 279-304. MR 1240687 (94j:81254)
  • [CaDGP] P. Candelas, X. de la Ossa, P. Green, and L. Parkes, A pair of Calabi-Yau manifolds as an exactly soluble superconformal theory, Nuclear Phys. B359 (1991), 21-74. MR 1115626 (93b:32029)
  • [ESt] G. Ellingsrud and S. Strömme, Bott's formula and enumerative geometry, J. Amer. Math. Soc. 9 (1996), 175-193. MR 1317230 (96j:14039)
  • [Gi] A. Givental, Equivariant Gromov-Witten Invariants, IMRN No.13 (1996), 613-663. MR 1408320 (97e:14015)
  • [KlPa] A. Klemm and R. Pandharipande, Enumerative geometry of Calabi-Yau 4-Folds, Comm. Math. Phys. 281 (2008), no. 3, 621-653. MR 2415462 (2009e:14089)
  • [LiZ] J. Li and A. Zinger, On the genus-one Gromov-Witten invariants of complete intersections, J. Differential Geom. Volume 82, Number 3 (2009), 641-690. MR 2534991
  • [LLY] B. Lian, K. Liu, and S.T. Yau, Mirror Principle I, Asian J. of Math. 1, no. 4 (1997), 729-763. MR 1621573 (99e:14062)
  • [MirSym] K. Hori, S. Katz, A. Klemm, R. Pandharipande, R. Thomas, C. Vafa, R. Vakil, and E. Zaslow, Mirror Symmetry, Clay Math. Inst., Amer. Math. Soc., 2003. MR 2003030 (2004g:14042)
  • [PaZ] R. Pandharipande and A. Zinger, Enumerative geometry of Calabi-Yau 5-folds, New Developments in Algebraic Geometry, Integrable Systems and Mirror Symmetry, ASPM 59 (2010), 239-288. MR 2683212
  • [PoZ] A. Popa and A. Zinger, Mirror Symmetry for Closed, Open, and Unoriented Gromov-Witten Invariants, math/1010.1946v3.
  • [Sc] E. Scheidegger, unpublished note, 4 pages.
  • [VaZ] R. Vakil and A. Zinger, A desingularization of the main component of the moduli space of genus-one stable maps into $ \mathbb{P}^n$, Geom. and Top. 12 (2008), no. 1, 1-95. MR 2377245 (2009b:14023)
  • [ZaZ] D. Zagier and A. Zinger, Some properties of hypergeometric series associated with mirror symmetry, Modular Forms and String Duality, 163-177, Fields Inst. Commun. 54, AMS 2008. MR 2454324 (2010b:33015)
  • [Z1] A. Zinger, Reduced genus-one Gromov-Witten invariants, J. Differential Geom. Volume 83, Number 2 (2009), 407-460. MR 2577474 (2011d:53227)
  • [Z2] A. Zinger, On the structure of certain natural cones over moduli spaces of genus-one holomorphic maps, Adv. Math. 214 (2007) 878-933. MR 2349722 (2008k:14107)
  • [Z3] A. Zinger, Genus-zero two-point hyperplane integrals in the Gromov-Witten theory, Comm. Anal. Geom. 17 (2010), no. 5, 1-45. MR 2643736 (2011c:14148)
  • [Z4] A. Zinger, Standard vs. reduced genus-one Gromov-Witten invariants, Geom. and Top. 12 (2008), no. 2, 1203-1241. MR 2403808 (2009i:14085)
  • [Z5] A. Zinger, The reduced genus 1 Gromov-Witten invariants of Calabi-Yau hypersurfaces, J. Amer. Math. Soc. 22 (2009), no. 3, 691-737. MR 2505298 (2010c:14066)
  • [Z6] A. Zinger, The genus 0 Gromov-Witten invariants of projective complete intersections, math/1106.1633v2.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14N35

Retrieve articles in all journals with MSC (2010): 14N35

Additional Information

Alexandra Popa
Affiliation: Department of Mathematics, SUNY Stony Brook, Stony Brook, New York 11794-3651
Address at time of publication: Department of Mathematics, Rutgers University–Hill Center for the Mathematical Sciences, 110 Frelinghuysen Rd., Piscataway, New Jersey 08854-8019

Received by editor(s): October 15, 2010
Received by editor(s) in revised form: January 26, 2011
Published electronically: October 2, 2012
Additional Notes: This research was partially supported by DMS grant 0846978
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society